Quantum resonance for the rotor in a nonlinear periodic field
Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1103-1107
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_5_a20,
author = {F. M. Izrailev and D. L. Shepelyanskii},
title = {Quantum resonance for the rotor in a nonlinear periodic field},
journal = {Doklady Akademii Nauk},
pages = {1103--1107},
year = {1979},
volume = {249},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a20/}
}
F. M. Izrailev; D. L. Shepelyanskii. Quantum resonance for the rotor in a nonlinear periodic field. Doklady Akademii Nauk, Tome 249 (1979) no. 5, pp. 1103-1107. http://geodesic.mathdoc.fr/item/DAN_1979_249_5_a20/